# SDR WX0A2025041132382

- Difficulty date: April 9, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N284NV
- Make and model: Airbus A320-214
- Aircraft serial: 5045
- Aircraft time: 37,056 hours, 23,818 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FA REPORTED AFT JUMPSEAT FLASHLIGHT NOT SHOWING A CHARGE LIGHT. / REMOVED AND REPLACED AFT FLAHLIGHT BATTERY IAW AMM 25-65-00 AND ALLEGIANT COPA DRAWING A225002L03 REV 02. OPS CHECK GOOD. A/C OK FOR SERVICE."
